logo AFST
Hardy spaces on compact Lie groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 429-479.
@article{AFST_1997_6_6_3_429_0,
     author = {Brian E. Blank and Dashan Fan},
     title = {Hardy spaces on compact {Lie} groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {429--479},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     zbl = {0899.43004},
     mrnumber = {1610895},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1997_6_6_3_429_0/}
}
TY  - JOUR
AU  - Brian E. Blank
AU  - Dashan Fan
TI  - Hardy spaces on compact Lie groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 429
EP  - 479
VL  - 6
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1997_6_6_3_429_0/
UR  - https://zbmath.org/?q=an%3A0899.43004
UR  - https://www.ams.org/mathscinet-getitem?mr=1610895
LA  - en
ID  - AFST_1997_6_6_3_429_0
ER  - 
%0 Journal Article
%A Brian E. Blank
%A Dashan Fan
%T Hardy spaces on compact Lie groups
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 429-479
%V 6
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_3_429_0
Brian E. Blank; Dashan Fan. Hardy spaces on compact Lie groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 429-479. https://afst.centre-mersenne.org/item/AFST_1997_6_6_3_429_0/

[1] Blank (B.E.) .- Nontangential maximal functions over compact Riemannian manifolds, Proc. Amer. Math. Soc. 103 (1988), pp. 999-1002. | MR | Zbl

[2] Caffarelli (L.), Fabes (E.), Mortola (S.) and Salsa (S.) .- Boundary behavior of nonnegative solutions of elliptic operators in divergence form, Indiana Univ. Math. J. 30 (1981), pp. 621-640. | MR | Zbl

[3] Carleson (L.) . - Two remarks on H1 and BMO, Advances in Math 22 (1976), pp. 269-275. | MR | Zbl

[4] Clerc (J-L.) .- Sommes de Riesz et multiplicateurs sur un groupe de Lie compact, Ann. Inst. Fourier 24 (1974), pp. 149-172. | Numdam | MR | Zbl

[5] Clerc (J-L.) . - Bochner-Riesz means of Hp functions (0 < p < 1), in Lecture Notes in Mathematics 1234 (1987), Springer-Verlag, New York, pp. 86-107. | Zbl

[6] Coifman (R.) .- A real variable characterization of Hp, Studia Math. 51 (1974), pp. 269-274. | MR | Zbl

[7] Coifman (R.) and Weiss (G.) .- Extensions of Hardy space and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), pp. 569-645. | MR | Zbl

[8] Colzani (L.) .- Hardy spaces on spheres, Ph. D. Dissertation, Washington University in St. Louis, 1982.

[9] Cowling (M.), Mantero (A.M.) and Ricci (F.) .- Pointwise estimates for some kernels on compact Lie groups, Rend. Circ. Mat. Palermo XXXI, n° 2 (1982), pp. 145-158. | MR | Zbl

[10] Fan (D.) Master Thesis, Anhui University, China. (1982).

[11] Fefferman (C.) and Stein (E.M.) .- Hp spaces of several variables, Acta Math. 129 (1972), pp. 137-193. | MR | Zbl

[12] Folland (G.B.) and Stein (E.) .- Hardy Spaces on Homogeneous Groups, Princeton University Press, Princeton, New Jersey. 1982. | MR | Zbl

[13] Latter (R.H.) .- A characterization of Hp (Rn) in terms of atoms, Studia Math. 62 (1978), pp. 93-101. | MR | Zbl

[14] Stein (E.M.) .- Topics in Harmonic Analysis, Ann. of Math. Studies 63, Princeton Univ. Press, Princeton, New Jersey, 1970. | MR | Zbl

[15] Strichartz (R.S.) . - Boundary values of solutions of elliptic equations satisfying Hp conditions, Trans. Amer. Math. Soc. 176 (1973), pp. 445-462. | MR | Zbl

[16] Triebels (W.) .- Some Fourier multiplier criteria and the spherical Bochner-Riesz, Rev. Roum. Math. Pures et Appl. XX, n° 10 (1975), pp. 1173-1185. | MR | Zbl

[17] Trudinger (N.S.) .- Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Inventiones Math. 61 (1980), pp. 67-79. | MR | Zbl

[18] Uchiyama (A.) .- A maximal function characterization of Hp on the space of homogeneous type, Trans. Amer. Math. Soc. 262 (1980), pp. 579-592. | MR | Zbl